I've been on Lexapro a little bit over 4 weeks. I'm just wondering if the headaches will subside. Starting about a week ago I noticed my anxiety has improved so I'm happy to see those changes. However it's guaranteed that everyday I have a headache some days are worse than others. I'm just wondering if this will eventually go away. Also I've had hot flashes on and off the last few weeks. Is that also common? Any feed back is greatly appreciated.
How much of Lexapro are you on? 10mg? And did toys tart on 5mg? I found that I had a head ache for a few days on 5mg, then it went. Then I went up to 10mg and the head ache came back and was a little worse for about a week or so. Then I went up to 15mg and I had a shocker of a head ache for 2 days... It will go, it just takes time.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2013 • 1 answer
Posted 29 Sep 2014 • 3 answers
I was Lexapro for three weeks the first week was horrible felt like a zombie second week I was fine?
Posted 5 Oct 2016 • 0 answers
Posted 4 Jul 2017 • 2 answers
Posted 19 Sep 2017 • 2 answers